# SDR UALA2009042701217

- Difficulty date: April 25, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 29,503 hours, 7,530 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 92
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG BLEED VALVE WILL NOT OPEN.  REPLACED PRSOV, NR 2 ENG OPS GOOD.
